# SDR DALA2025041302846

- Difficulty date: April 9, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0903662) CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS949 RBL51 WL208. REMOVED AND INSTALLED NEW FLOOR SUPPORT P/N 147A5660-22 PER BOEING DWG 147A5650, B737 SRM 51-40-02-OG.
